Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anne r

OXYTETRACYCLENE

Hi this is my first time to use this site. I have been on oxytetracyclene for over 10 years. Friends are telling me I should not be on these antibotics but my doctors tells me it is ok to keep using them long term. I would really like to stop taking them but don't want to risk my acne coming back as they do keep my face reasonably clear. Does anyone have any suggestions? I live in the UK.

Share this post


Link to post
Share on other sites
Guest chesterfalls

Do whatever your doctor says. If its keeping your skin clear and your doctor says you can stay on it, stay on it.

Good luck.

Share this post


Link to post
Share on other sites

Glad they're working for you. oxytetracyclin does nothing for me. i suggest you trust your doctor more than your freinds as he's(or she's) the one with the degree in science, not your mates! and if you do come off it it probably will come back and then you'll be back to square 1 so stick on it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×